# SDR GTIA2022071136517

- Difficulty date: July 8, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N675NK
- Make and model: Airbus A321-231
- Aircraft serial: 7668
- Aircraft time: 17,685 hours, 7,681 cycles
- System (JASC): 3600 · Pneumatic System
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AT CRUISE FL310 WE OBSERVED A LIGHT SMELL OF GAS IN THE COCKPIT.  THE FA'S IN THE AFT REPORTED MDT/HEAVY. LASTED 5 MINS -PERFORMED TEST WITH AERO TRACER. NO ABNORMALITES FOUND AT THIS TIME  A/C OK FOR CONTINUED SERVICE. IAW AMM 36-12-00
